# SDR 20000406SH022

- Difficulty date: December 22, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 420
- Condition: Malfunctioned
- Location: Triple Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 ON NR 2 ENGINE SIDE DRAGS DOWN.  REMOVED AND REPLACED.  (X)
